# SDR WRLA2009161

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strap
- Part number: ARB28962
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  THE RIB STRAP AT RIGHT WING FIXED L/E NOSE CAVITY XOS 906, HAS CRACKED.  REPLACED CRACKED RIB STRAP AT RT WING FIXED L/E NOSE CAVITY XOS906 WITH NEW PART IAW SRM 51-33-01 VOL II REV 40.2, CONDITION CHECK SATISFACTORY.
